# SDR LR7A2010091400070

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Cap
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER SB382-57-85 R2 APPX A FOUND HOLE X4 CRACK IN RIB FOOT CAP LAYER COMMON TO RT WING ATTACH ANGLE AT CWS61R, FS 520.8, WL 257.  REPAIRED IAW LAC MEA 382-57-10-031.
